# SDR FDEA201612204509

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,568 hours, 29,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT FOUND  LH SIDE EXTERIORE  EMERGENCY EXIT  LIGHT INOP   EMERGENCY SLIDE LIGHT  BULB REPLACED PER AMM  33-51-06 REV117.6 OPS TEST SATIS
